# SDR HEEA0012945

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- System (JASC): 2210 · Autopilot System
- Part: Tarsyn
- Part number: 2593996333
- Condition: Seized
- Location: Auto Flight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TARSYN HSI FROZEN IN PLACE.
